[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
Characterization of Pseudo n-Jordan homomorphism Between unital algebras
Abbas Zivari-Kazempour Dr 1, Abasalt Bodaghi Dr2
1- Ayatollah Borujerdi University , zivari6526@gmail.com
2- Garmsar Branch, Islamic Azad University
Abstract:   (443 Views)
Let A and B be Banach algebras and B be a right A-module. In this paper, under special hypotheses we prove that every pseudo (n+1)-Jordan homomorphism f:A----> B is a pseudo n-Jordan homomorphism and every pseudo n-Jordan homomorphism is an n-Jordan homomorphism
Keywords: n-homomorphism, n-Jordan homomorphism, Pseudo n-Jordan homomorphism.
     
Type of Study: Original Manuscript | Subject: alg
Received: 2018/03/19 | Accepted: 2019/06/25 | Published: 2021/01/29 | ePublished: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zivari-Kazempour A, Bodaghi A. Characterization of Pseudo n-Jordan homomorphism Between unital algebras. Mathematical Researches. 2021; 6 (4)
URL: http://mmr.khu.ac.ir/article-1-2761-en.html


Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 30 queries by YEKTAWEB 4227